About Me: Female, 60, San Antonio - TX, member since Aug 2008
My boyfriend, age 67 had prostate cancer with a Gleason score of 10. His Urologist removed his prostate along with two lymph nodes which were benign. He began a series of 43 radiation treatments as a precaution a couple of months following surgery. About a year ago he h... [More] ad a myocardial infraction from blockage of two arteries, one the descending anterior and the other leading directly into his heart. The first stint was inserted immediately and six weeks later the next. He has been on Plavix, 325 mil of aspirin, Lipitor, and many other cardio meds. About two months ago he began urinating red blood from his penis and the doctor flushed with saline, then cauterized the bladder after being off the Plavix and aspirin for 10 days. About 1 1/2 weeks later he began bleeding again, 10 days of hospitalization and cauterization again. He resumed the Plavix and aspirin last Saturday and began bleeding again. The Urologist advised no Plavix or aspirin for present. He went five days without bleeding and this morning started bleeding again and a large clot.
Not only is this situation stressful to his heart but to his quality of life. Probes, catheters,
cauterization, doctors not agreeing ( the cardiologist and urologist) and just the emotional strain of everything. Are there any options or suggestions to stop his bleeding and help him from not having another heartattack? [Less]
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.